# SDR 2002FA0000627

- Difficulty date: April 23, 2002
- Submitted: May 13, 2002
- Operation: General aviation
- Aircraft: N789QS
- Make and model: Cessna 650
- Aircraft serial: 6507089
- Engine: Garrtt TFE731*
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 6732030
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN BOTH INBOARD ELEVATOR HINGES DURING A SCHEDULED INSPECTION.  THE HINGES ARE ATTACHED TO THE HORIZONTAL STABILIZER AND ARE LOCATED AT THE INBOARD END OF EACH ELEVATOR.  THE CRACKS EXTEND APPROXIMATELY .20 INCH IN LENGTH AND ARE LOCATED ON THE UPPER AFT END OF THE INBOARD HINGE FITTING.
